# SDR QXEA200800120

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 17,105 hours, 17,424 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - BOTH MAIN LANDING GEAR DOORS CYCLED DURING CLIMB AND THEN APPROXIMATELY EVERY 6 MINUTES, PLUS MLG RED CAUTION LIGHT ILLUMINATED.  FERRIED AIRCRAFT TO PDX FOR MAINTENANCE.  PDX MAINTENANCE REMOVED AND REPLACED LEFT MAIN LANDING GEAR AFT DOOR MECHANISM, EXTENSION AND RETRACTION OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
